Aa
A
A
A
Close
Anxiety Community
23k Members
196368 tn?1205377630

Please help me

About 2 months ago i had went through a terrible month due to anxiety. I worried about any and every little thing that happened to me. The doc put me on 20 mg of ...cylexia?.... Since then i took about 25 of the 30 in the bottle. I was good for about 3 weeks. Then the worrying started again.

For about the last week my left leg has been twitching like crazy!! and also it has now kind of started in my right leg ( its right above the knee cap area , and is visible ) Also i have now notcied several black spots in my vision that dont seem to disappear. And i just feel like somethings wrong. I guess you could say its the mentally rundown type feeling you get when you actually are sick. I have headaches from here to there , often getting worse when i yawn. and also great lightheaded-ness when i stand upright from a sitting position. Another thing that happened was that it seemed like both of my arms were very very sensitive to touch , they were very very tingley , it felt like i was hitting a nerve in a bad way when i moved my arms.

Also i am constipated. I find it very hard to pass stools. And requires great straining.

This is driving me insane. I dont feel right and i need some support or advice from someone. Im so worried that its a brain tumor or something that will require a removal of something, or a surgery of any type.

Please someone give me some advice or support.
Are all of the symptoms i described symptoms of anxiety? Could it just be from anxiety because all day every day I sit down and worry about myself when im alone?
8 Responses
Avatar universal
Hi guys,

I've been only "sympotmatically anxious" for around 2 months, I could overcome most of the symptoms by diverting my attention to something else as soon as I see a panic/anxiety attack coming.

at first it will be hard but then you'll master it & within no time you'll probably train your mind to almost immediatly divert your mental energy to another topic as soon as you feel it coming & you'll feel it coming.

As far as I can remember myself, before i get all these symptoms of twitching, nausea, pins & needles & vision issues, I used to also worry but ALWAYS had something in my mind that prevented me from spending too much time & energy on worrying...even a hobby...an event to look forward to...a business or work related issue or as simple as a TV show that I liked to watch.

it all started to go bad when my focus was only myself & my sickness & all other factors of my life became minor....only then I started to get all these symptoms & they get worse the more energy I dedicated to them.

I know its really hard to master but really try to have something to occupy your mind when you start feeling anxious & of course it's better if its something that enjoy or if you no longer enjoy then may be something you did enjoy before.

cheers & YOU WILL GET BETTER :), I was in hospital for 2 weeks & all came down to anxiety & now I'm back at work with only my vision symptoms left because I'm still working around how to ignore it & not worry about as much...this one for me is hard because I became very sensitive to any movement in the field of my vision & somehow I have to get myself out of this one. I take no meds for anxiety & probably if I couldn't get rid of that last symptom then I'll have to see a psych for something....but honestly I realised that if I used only quarter of energy I spend on worrying on finding something else to think about then I'll be fine in no time.
165308 tn?1323190145
First of all, thinking about your fears all day will make your anxiety much, much worse...I can't say that enough....You need to create a diversion for yourself.  Think of "something" you like to do...playing the guitar?  Find something that you can put all your energy into and that requires all your concentration.. to keep your mind off of your fears...I know it is very hard to do...but it is the only way to conquer this thing...even if you can do it for 10 minutes a day to start...

Also, talk to your doctor about the side effects of the medication that you are on.  Celexa may not be the right medication for you and you may need to change it.  If the side effects are worse than the benefits (which it seems) it is time for a change.

Hope you feel better soon....and you WILL feel better...I was where you are and it will get better...I promise.
187799 tn?1219613173
Please refer to my post re: Thoughts on GAD.   This is why this disease really, really sux. Probaby 90% of the illnesses we incur are due to anxiety, but we must go through the testing to make sure it's not physical.  In addition, anxiety meds take up to six weeks for their full effect.  But, if after three weeks on your meds, you feel bad again, as Suzi-Q said, it's not working for you and you need to discuss w/your doc.

I was on zoloft for 9 years and my doc recently changed it to effexor b/c of the sexual side effects from zoloft (or lack thereof). I stayed on it for 7 weeks. OMG, I wanted to end my life on effexor - it was that bad. Talk about lack of desire - I didn't even know I was a woman anymore - I was numb. So, back to my little zoloft and life is grand again (yeah, right).  But seriously once you find a med that works, stick with it. I'll figure out something else with the minor side effect I have from zoloft, which I thought was major until effexor killed me mentally.

You also mentioned your jaw hurting.  Could be you're grinding/clenching when you sleep or even when you're awake - another major anxiety related habit.

Also, I have black spots - another anxiety side effect, I believe.

Hope this info helped. Please be aggressive with your treatment options. You must research the drugs on your own - most docs don't know how to treat as we are all different and what works for one will not work for another. But I believe psychologists know more about the meds so hopefully you're seeing one.

Best mental health to you..............
Avatar universal
The side effects you are speaking of are quite common with ssri's and ssnri's.  I would Google "Cylexa side effects" and see what comes up.  I had similar results with Cymbalta and decided to quit taking the drug.  My best advice is to research this drug as best you can.  Use the library, internet, any resorce you can to see if this is the drug for you.  If the bad side effects continue.... speak with your doc about coming off.  This procedure will take time and effort and won't be easy but you can do it.  

I also agree with the above post.  Find something to occupy your time, something you like to do if you can.  I realize this is easier said than done but it will help.  Also...if you are religious I highly recommend reading the good book.  I have found this to be quite calming during some of my anxiety attacks.
191631 tn?1189759421
the bl;ack dots in your eyes that you are seeing  are called floaters nothing to worry about i have them as well
Avatar universal
Migraines maybe?
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?